# SDR SWIA201541355

- Difficulty date: July 1, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 31,058 hours, 25,964 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, E
- Precautionary procedure: A

## Discrepancy

CLIMBOUT AT 7000',  88 PERCENT, FELT VIBRATION.  LOOKED AT EICAS AND SAW RT ENGINE N2 VIBRATION ICON AND ITT AT 998, 20 SECS, PULLED BACK TO IDLE, ITT WENT DOWN.  PERFORMED ENGINE SHUTDOWN.  REMOVED AND REPLACED THE RT ENGINE IAW AMM.
